# SDR CA150608003

- Difficulty date: May 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: C/B Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR`S MAINTENANCE PROVIDER RECENTLY REPORTED TO BOMBARDIER THAT THE FLIGHT CREW REPORTED BOTH ENGINE GENERATORS DROPPED OFF LINE DURING CRUISE FLIGHT. THE AIR DRIVEN GENERATOR (ADG) SUCCESSFULLY DEPLOYED AND THE FLIGHT CREW DIVERTED FROM THEIR FLIGHT PLAN AND LANDED WITHOUT ANY FURTHER INCIDENT. A REVIEW OF THE AIRCRAFT FLIGHT PROFILE IN FLIGHTAWARE INDICATES THAT THE AIRCRAFT WAS MOST PROBABLY AT 39,000 FEET WHEN THE INCIDENT OCCURRED. A POST INCIDENT INSPECTION BEHIND THE LEFT CIRCUIT BREAKER PANEL CBP-A REVEALED SEVERE DAMAGE TO THE ELECTRICAL WIRING. THE MAINTENANCE PROVIDER REPORTED THAT THE PILOTS DID NOT SMELL ANY SMOKE AND NO EMERGENCY WAS DECLARED. NO INJURIES REPORTED. THE MAINTENANCE PROVIDER REMOVED THE CIRCUIT BREAKER PANEL (P/N 301-51187-813) AND SHIPPED IT TO THEIR SHOP FOR REPAIRS.
